Skip to Main content Skip to Navigation
Journal articles

Corrigendum to ``A smooth foliation of the 5-sphere by complex surfaces"

Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-01894476
Contributor : Laurent Meersseman <>
Submitted on : Friday, October 12, 2018 - 2:45:06 PM
Last modification on : Monday, March 9, 2020 - 6:16:04 PM

Links full text

Identifiers

Collections

Citation

Laurent Meersseman, Alberto Verjovsky. Corrigendum to ``A smooth foliation of the 5-sphere by complex surfaces". Annals of Mathematics, Princeton University, Department of Mathematics, 2011, 174 (3), pp.1951 - 1952. ⟨10.4007/annals.2011.174.3.11⟩. ⟨hal-01894476⟩

Share

Metrics

Record views

83